# SDR KCSA081484

- Difficulty date: September 20, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N717CK
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 81,132 hours, 22,774 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR ACTUATOR ATTACH FITTING OTBD LUG IS CRACKED 2 INCHES AT STA 1480.
